# SDR 0501059996

- Difficulty date: July 16, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- Aircraft time: 94,063 hours, 85,271 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 17946081
- Part serial: 02341
- Condition: Dirty
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: I

## Discrepancy

DURING INITIAL DESCENT AT ABOUT 1000 FPM, THE CABIN BEGAN A RAPID CLIMB OF OVER 1500 FPM.  COM PROCEDURES WERE COMPLIED WITH BUT DID NOT HELP.  WITH CABIN ALTITUDE CLIMBING ABOVE 10,000, CREW DONNED OXYGEN MASKS, DECLARED AN EMERGENCY, AND PERFORMED A RAPID DESCENT.  ONCE AIRCRAFT WAS LEVEL AT 9000 FT AND ADDED POWER SETTINGS, THE CABIN PRESSURE RETURNED TO NORMAL CONTROL AND MADE A NORMAL DESCENT UNTIL LANDING.  MAINTENANCE COULD NOT FIND ANY POSITIVE FAULT WITH THE SYSTEM AND REPLACED THE COALESCER BAGS.
